The Lupus Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
8 Posts
Discussion Starter · #1 ·
Hi everyone,
I am newly dxed this year and have been on 400mg Plaquinel daily for about 8 weeks now. I also did 3 weeks of Predisone which basically eliminated the worse of my symptoms (terrible joint pain).
I felt great up until last week when I noticed the fatigue returning as well as the "achy" feeling. This week I am back to being unable to do much of anything and sleeping all the time.
I know the Plaquinel can take months to kick in, but will it help with this awful fatigue when it does start working? Should I call my Dr. and ask for another round of the Predisone? I really don't have alot of pain at the moment just feeling achy.
Basically I guess I am just frustrated, it felt so good to be normal again. I got more done in those two weeks then I have in the past four months!!
Thanks for letting me vent.

JJ
 

·
Registered
Joined
·
1 Posts
christine p

i am only 2 years in to this lupus but it took me nearly 6 years to be sent to the lupus clinic. i moved and found a good doctor who listen to me. my face was up with the butterfly rash so i was given the steroid injection and the parquil tablets . i was a new person due to the injection but that soon wore out the system and gained over 1 stone in weight but that is side effects of the steroid. i still can't get off steroids with out them i can't move all i do is sleep the fagtie is unreal it just comes from no where so i try not to do too much any given day this gives me more weight gain. at the moment i've an headache that will not go away. i never found the paqril tabs done anything for the fagita only took the shivers, fever and goose bumps away but this take time and if you smoke then its longer. i was told this by the nurse in clinc, but every one is different. i know when things are going to start up feet and head have a big itching time feet feel like hot chilblains on them i am on 20mg steroids have been for a long time and still feel fagita. sorry about the spellings geting tired. i wish you well please let me know if you find any thing for the fagita
 

·
Registered
Joined
·
368 Posts
:welcome:JJ! This is a great site, you will find alot of good info and support here! I've had lupus for 13 yrs. Was on prednisone for 10 yrs, felt better, but it's not a drug you want to stay on for a long time, lots of bad side effects! Weaned off 2 yrs. ago. I have terrible fatigue! Have to force myself out of bed, at times. Seeing rheumy tomorrow. Going to ask him about Provigil. (Supposed to give you more energy without stimulants). It is hard when you feel tired all the time! Cathy
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top